# SDR CALA2014041490818

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 40,416 hours, 17,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT PIT BILGE AREA ON LOWER LT SKIN STRINGER 40L BETWEEN FRAME 56 & FRAME 58.  CORROSION WAS BEYOND LIMITS IAW SRM 53-41-13 PG 101.  INSTALLED STRINGER REPAIR & SPLICE ON STRINGER 41L IAW SRM 53-00-13 PG 211-212 & FIG 201.
